MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1110
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the pacemaker exhibited noise and failed to capture at max output.The pacemaker was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events of failure to capture, and noise were not confirmed.The device was received from the field with battery voltage above elective replacement level.Electrical and mechanical analysis performed indicated normal functionality and capture test under nominal conditions found normal capture results.Output from sensitivity test under field conditions found normal result, and visual inspection of the header and connector detected no contamination or foreign material that could contribute to the reported events.Longevity assessment was performed, and the pacer was in normal range of operation with appropriate remaining longevity.

Brand Name
ACCENT SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14322256
Report Number2017865-2022-09616
Device Sequence Number5198309
Product Code NVZ
UDI-Device Identifier05414734502740
UDI-Public05414734502740
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberPM1110
Device Catalogue NumberPM1110
Device Lot Number3335968
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/20/2022
05/27/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/23/2022
05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PKG/STER LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale